MathSciNet Relay Station
MathSciNet bibliographic data
MR684504 14K22 (10D20 10D25 14K15 14K25)
Rumely, Robert S. On the grössencharacter of an abelian variety in a parametrized family. Trans. Amer. Math. Soc. 276 (1983), no. 1, 213–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement